# SDR 2005UALA00182

- Difficulty date: February 23, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1480 FRAME DENTED ON INBD FLANGE AT STR 26L.   TYPICAL PIT FRAME UPPER INNER FRAME CAP DAMAGE.  FRAME REPAIRED USING NESTED J-ANGLE REPAIR.
